Headaches cause by elevated rbc or something else?

Topic created · 5 Posts · 117 Views
  • I started taking EQ a few weeks ago and frontloaded it, just recently I started getting pretty bad headaches almost feels like a migraine or something so I’ve been taking aspirin the last few days, my blood pressure is normal and I’ve been trying to stay on top of my hydration, my question is could the EQ be causing my headaches due to elevated rbc even though my blood pressure is normal? I will be getting bloodwork done in about a week just to see where everything is at.

  • @Jj4999 front loading is dumb, I have to share my opinion when I answer as always haha. But changes in hematology take more than a few weeks to change. That’s more of a duration vs dosage thing.

    Don’t even tell me how you frontloaded but is it feasible that rapid change in drug levels could cause issues? I would venture to guess definetly possible!

    Also bloodwork is good, so is just simply dropping the compound when there’s an issue. However you already wacked back a good amount so that ship sailed. Another reason not to front load. Hope this wasn’t your first time using the compound when you did that?

  • This post is deleted!
  • @PrimoRox thanks man I definitely appreciate the answer! It’s my second time running EQ, first time I was fine with no headaches or BP issues, this time my dose has doubled since last cycle I ran it at 300mg/week the first time, I decided for this cycle that I would bump it up to 600mg per week which from what I’ve read is still a pretty moderate dosage.

  • @Jj4999 agreed, very reasonable progression of dosage.

Log in to reply